# SDR FDKA200607170

- Difficulty date: July 16, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 13,984 hours, 13,019 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FDM 6103 LIT - THE CREW ABORTED TAKEOFF DUE TO A TAKEOFF SPOILER MESSAGE.  SYSTEM OPS CHECKED GOOD.
